# SDR AALA20101215DFW03

- Difficulty date: December 14, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 39,191 hours, 5,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 23G MISSING LAMPS.  REPLACED LAMPS AT SEAT 23G EMERGENCY LIGHT.  OPS CHECK NORMAL.
